# SDR CALA2020111301272

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 73,303 hours, 15,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 80034
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019-DOOR 3L EMERGENCY LIGHT POWER SUPPLY M33405 BATTERY PACK CAPACITY CHECK FAIL.REF NR LP 9130328 DR 3L EMERGENCY LT POWER SUPPLY M33405 BATTERY PACK REPLACED AND TESTED NORMAL, AS PER AMM 33-51-06 ADD EMP:V898181 IDT BY HX147282 APPROVED.
